# SDR FDEA2019081541877

- Difficulty date: August 14, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 72,207 hours, 24,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 580-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT OUTSIDE PERMITTED LIMITS IAW SRM 53-00-01 ALLOWABLE DAMAGE FIG101 DETAIL III @ B/S 580-597 STR   25L REAPIRED DENT IAW FEDEX EA# F-5300-T0348400 (P1) AND SRM 51-00-01 REPAIR 28 FIG 1
